Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Dynamics of topological solitons in two-dimensional ferromagnets

Title data

Sheka, D. D. ; Schuster, C. ; Ivanov, B. A. ; Mertens, F. G.:
Dynamics of topological solitons in two-dimensional ferromagnets.
In: The European Physical Journal B. Vol. 50 (2006) Issue 3 . - pp. 393-402.
ISSN 1434-6028
DOI: https://doi.org/10.1140/epjb/e2006-00153-6

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 01 Mar 2021 09:39
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63555